# SDR AUS20031255

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 17501
- Condition: Failed
- Location: Seat 19
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LIGHTING BALLAST LOCATED AT SEAT 19JK FAILED.
